MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE

BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Catalog Number 720088-01
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Following the implant of an advance male sling the patient's incontinence initially improved.The patient then experienced recurring incontinence and was implanted with another continence device.The physician implanting the new urinary sphincter device "believed the sling was not placed appropriately on the urethra based on the entry/exit of the needles through the obturator foramen".No patient complications were reported in relation with this event.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7608989
Report Number2183959-2018-00076
Device Sequence Number16522049
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number720088-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR